# SDR 2004FA0000354

- Difficulty date: April 27, 2004
- Submitted: April 27, 2004
- Operation: General aviation
- Aircraft: N934H
- Make and model: Cessna 650
- Aircraft serial: 6500172
- Engine: Garrtt TFE731*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 99141873
- Condition: Defective
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP CONTROLLER FAILED TO INDICATE PROPERLY ON SYSTEM TEST.
